# SDR SWAA2021102832660

- Difficulty date: October 24, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737
- Aircraft serial: 33999
- Aircraft time: 57,073 hours, 33,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MID CABIN EXIT SIGNDISLODGED DURING BOARDING. ; / [01] REINSTALLED EXIT SIGN REF 33-51-01
